# SDR SCNA20220527061

- Difficulty date: May 18, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 48,341 hours, 26,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  LH HORIZONTAL STAB RIB AT STA 92.70#2 STIFFENER IS CRACKED.  RESOLUTION:  REPAIRED #2 STIFFENER ON LH HORIZONTAL STAB RIB STATION 92.70 IAW B737-800SRM-55-10-09-2R-4.
